# SDR USAA2009121193325

- Difficulty date: November 20, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2679913
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON EXTERNAL SKIN AT LEADING EDGE OF NR 4 SLAT LOWER SURFACE.  REPAIRED EXTERNAL SKIN AT LEADING EDGE OF NR 4 SLAT LOWER SURFACE SLAT STA 92 IAW B737 SRM 52-43-01 REPAIR 201.
